# SDR SWIA2018112745269

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 21,943 hours, 22,340 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DISAGREE AFTER TAKEOFF. UPON RETURNING TO SLC WE GOT ALL THREE LANDING GEAR DOWN AND LOCKED. (FLT # 4305) CLOSED REMOVED AND REPLACED THE LEFT HAND GEAR UPLOCK PROXIMITY SENSOR S20 (PS11GA), PERFORMED A FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW AMM GEAR FUNCTIONAL CHECKS ARE GOOD.
